# SDR SIMA20210322007

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,988 hours, 32,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Torsion Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TORSION BAR WHEEL SUPPORT ON FRAME 68 AT STR. 4R HAS A 3/8" CRACK-C/A-REMOVED AND REPLACED SUPPORT IAW EMB-145 SRM CH. 51-40-02.
